# SDR SWAA2025122955066

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 43,651 hours, 20,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GALLEY DOOR SLIDE LOWER FLAP REQUIRES REPOSITION EMERGENCY HANDLE IS EXPOSED.  PACKED R1 DOOR SLIDE GIRT, REPOSITIONED LOWER FLAP REF AMM 25-66-01.
